Advances in Differential Equations

About the $C^\infty$-well-posedness of fully nonlinear weakly hyperbolic equations of second order with spatial degeneracy

M. Dreher and M. Reissig

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 2, Number 6 (1997), 1029-1058.

Dates
First available in Project Euclid: 22 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366638682

Mathematical Reviews number (MathSciNet)
MR1606363

Zentralblatt MATH identifier
1023.35521

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35A07 35L80: Degenerate hyperbolic equations

Citation

Dreher, M.; Reissig, M. About the $C^\infty$-well-posedness of fully nonlinear weakly hyperbolic equations of second order with spatial degeneracy. Adv. Differential Equations 2 (1997), no. 6, 1029--1058. https://projecteuclid.org/euclid.ade/1366638682.


Export citation